| Catalog Number |
NOD12LPT |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient prepped for an ultrasound-guided cyst drainage catheter placement procedure using navarre opti drain.Prior to the procedure, it was reported that the length of the trocar needle was allegedly shorter than the catheter.The procedure was completed by using another device.There was no patient contact.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6), 2025, a patient prepped for an ultrasound guided cyst drainage catheter placement procedure using navarre opti drain.Prior to the procedure, it was reported that the length of the trocar needle was allegedly shorter than the catheter.The procedure was completed by using another device.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although physical device was not returned for evaluation, two electronic photos were provided for review.The first photo shows a complete view of pigtail drainage catheter with partially loaded cannula and one separate trocar needle.Length of the trocar needle and catheter cannot be verified with provided photo.The second photo shows the product label.Lot and product information were matched and verified with tw.It is not sufficient to determine if the product meets the specification or not by the provided photo.Therefore, the investigation is inconclusive for reported trocar needle length issue as the provided photo was not sufficient to confirm the reported issue.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.